Existence and uniqueness of solution of the Cauchy problem for singular systems of integro-differential equations
Sufficient conditions are established for the existence of a unique solution of the Cauchy problem for singular systems of integro-differential equations.
KeywordsUnique Solution Cauchy Problem Singular System
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.I. Diblik, “On existence of solutions of a real system of ordinary differential equations entering a singular point,”Ukr. Mat. Zh.,88, No. 6, 701–707 (1986).Google Scholar
- 2.I. T. Kiguradze, “On the Cauchy problem for singular systems of ordinary differential equations,”Differents. Uravn.,1, No. 10, 1271–1291 (1965).Google Scholar
- 3.S. K. Norkin, “On the existence of 0-solutions of a singular problem,”Ukr. Mat. Zh.,30, No. 4, 563–569 (1978).Google Scholar
- 4.L. G. Prosenyuk, “The existence and asymptotic behavior of solutions of a real system of differential equations near a singular point,”Ukr. Mat. Zh.,33, No. 1, 101–104 (1981).Google Scholar
- 5.N. A. Magnidskii, “The asymptotics of solutions of integral Volterra equations,”DokL. Akad. Nauk SSSR,269, 29–32 (1981).Google Scholar
- 6.Z. Smarda, “On the behavior of solutions of an integro-differential equation near a singular point,” in:Modern Analysis and Applications [in Russian], Naukova Dumka, Kiev (1989), pp. 208–214.Google Scholar
- 7.Z. Smarda, “The asymptotic behaviour of solutions of the singular integro-differential equation,”Demonstratio Mathematica,22, No. 2, 293–308 (1989).Google Scholar
© Plenum Publishing Corporation 1994